# SDR SWAA2014021325133

- Difficulty date: February 6, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT GIRT BAR FLOOR BRACKETS ATTACHMENT FITTINGS CORRODED.  R & R FITTINGS IAW SRM & DRAWING.
